# SDR ASAA2022120241023

- Difficulty date: December 2, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 51,929 hours, 15,479 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Jumper
- Part number: 609891005
- Part serial: 020808316
- Condition: Reversed
- Location: Left Wing
- Part time: 51,997 hours, 15,515 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER FUELING WITH 9600 LBS IN CENTER TANK, TURNED ON CENTER PUMP AND HAD L PUMP LOW PRESS LIGHT FOR CENTER TANK ILLUMINATE. GROUNDED - YES. PULLED/TAGGED 2 EA CBS. INSTALLED JUMPER BETWEEN RH CNTR PUMP A/C WIRING (D804) AND LH CNTR TANK BOOST PUMP REF B737-800 WDM 28-23-11-3 SHEETS 3&4. VERIFIED RH GFI R55 TRIPS IMMEDIATELY WITH PUMP POWER APPLIED. REVERSED JUMPER AND VERIFIED L/H GFI A/C WIRING OPERATES R/H CNTR PUMP NORMALLY. REMOVED AND REPLACED MOTOR IMPELLER REF B737-800 AMM 28-22-41/401. OPS CHECK, LEAK CHECK CHECK GOOD.
